Record number :
218516
Title of article :
Asymptotic distribution for a discrete version of integrated square error of multivariate density kernel estimators
Author/Authors :
Carlos Tenreiro، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1998
Pages :
19
From page :
133
To page :
151
Keywords :
Kernel estimators , U-statistics , average square error , Goodnessof fit , asymptotic distribution
Journal title :
Journal of Statistical Planning and Inference
Serial Year :
1998
Link To Document :
بازگشت